×

zbMATH — the first resource for mathematics

Fuzzy processes. (English) Zbl 0437.60002

MSC:
60A05 Axioms; other general questions in probability
34F05 Ordinary differential equations and systems with randomness
94D05 Fuzzy sets and logic (in connection with information, communication, or circuits theory)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bellman, R.; Giertz, M., On the analytic formalism of the theory of fuzzy sets, Information sciences, 5, 149-156, (1973) · Zbl 0251.02059
[2] Black, M., Vagueness: an exercise in logical analysis, Philos. sci., 4, 427-455, (1937)
[3] Gains, B.R., General fuzzy logics, ()
[4] Goguen, J.A., L-fuzzy sets, J. math. anal. appl., 18, 145-174, (1967) · Zbl 0145.24404
[5] Goguen, J.A., Categories of fuzzy sets: applications of non-Cantorian set theory, () · Zbl 0177.02401
[6] Kandel, A.; Byatt, W.J., Fuzzy sets, fuzzy algebra, and fuzzy statistics, (), 1619-1639, (12)
[7] Kandel, A.; Lee, S.C., Fuzzy switching and automata: theory and applications, (1979), Russak and Arnold New York, London · Zbl 0406.94022
[8] Kaufmann, A., ()
[9] Murphy, A.H., Ordinal relationships between measures of the ‘accuracy’ and ‘value’ of probability forecase: preliminary results, Tellus, 24, 6, 531-541, (1972)
[10] Suppes, P.; Zinnes, R., Basic measurement theory, ()
[11] Taylor, A.E.; Mann, R.W., Advanced calculas, (1972), Xerox Boston, Ma
[12] Zadeh, L.A., Fuzzy sets, Information and control, 8, 338-353, (1965) · Zbl 0139.24606
[13] Zadeh, L.A., Probability measures of fuzzy events, J. math. anal. appl., 23, 421-427, (1968) · Zbl 0174.49002
[14] Zadeh, L.A., Similarity relations and fuzzy ordering, Information sci., 3, 177-200, (1971) · Zbl 0218.02058
[15] Zadeh, L.A., A fuzzy-algorithmic approach to the definition of complex or imprecise concepts, () · Zbl 0332.68068
[16] Zadeh, L.A., Fuzzy sets as a basis for a theory of possibility, Fuzzy sets and systems, 1, 1, 3-28, (1978) · Zbl 0377.04002
[17] Zadeh, L.A., Fuzzy sets and their applications to cognitive and decision process, () · Zbl 0532.90003
[18] Zimmermann, H.J., Bibliography on theory and applications of fuzzy sets, (1975), RWTH Aachen West Germany
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.